# SDR ASAA2017122422991

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,606 hours, 5,509 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT FL350 CAPTAIN'S NAV DISPLAYED VTK FOLLOWED BY MAP FAILURE FLAGS.  NO FMC DATA ON CAPTAIN'S NAV DISPLAY AND NO FMC DATA ON BOTH CDUS. RESTORED ITSELF IN 1 MINUTE.  ACFT GROUNDED.  PERFORMED BITE CHECK FMC SYSTEM IAW AMM 34-61-801,  NO FAULT NOTED,  ACFT OK FOR SERVICE.
